# SDR C2XA99BT001

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24589000
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4396 - REPORTED 'PRIMARY UNLOCK LIGHT STAYS ON FOR LEFT GEAR'.  MAINTENANCE REMOVED AND REPLACED LEFT UPLOCK BOX AND OPERATIONALLY CHECK SYSTEM GOOD.  (M)
